MULTIVARIATE DISTRIBUTIONS OF DIRECTIONAL WIND SPEEDS - DISCUSSION

被引:0
|
作者
DAVENPORT, AG
机构
来源
JOURNAL OF STRUCTURAL ENGINEERING-ASCE | 1987年 / 113卷 / 01期
关键词
D O I
10.1061/(ASCE)0733-9445(1987)113:1(184)
中图分类号
TU [建筑科学];
学科分类号
0813 ;
摘要
引用
收藏
页码:184 / 187
页数:4
相关论文
共 50 条
  • [1] MULTIVARIATE DISTRIBUTIONS OF DIRECTIONAL WIND SPEEDS
    SIMIU, E
    HENDRICKSON, EM
    NOLAN, WA
    OLKIN, I
    SPIEGELMAN, CH
    [J]. JOURNAL OF STRUCTURAL ENGINEERING-ASCE, 1985, 111 (04): : 939 - 943
  • [2] MULTIVARIATE DISTRIBUTIONS OF DIRECTIONAL WIND-SPEED - CLOSURE
    SIMIU, E
    HENDRICKSON, EM
    NOLAN, WA
    OLKIN, I
    SPIEGELMAN, CH
    [J]. JOURNAL OF STRUCTURAL ENGINEERING-ASCE, 1987, 113 (01): : 187 - 190
  • [3] Directional dependence in multivariate distributions
    Nelsen, Roger B.
    Ubeda-Flores, Manuel
    [J]. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2012, 64 (03) : 677 - 685
  • [4] Directional dependence in multivariate distributions
    Roger B. Nelsen
    Manuel Úbeda-Flores
    [J]. Annals of the Institute of Statistical Mathematics, 2012, 64 : 677 - 685
  • [5] DIRECTIONAL MODELING OF EXTREME WIND SPEEDS
    COLES, SG
    WALSHAW, D
    [J]. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, 1994, 43 (01) : 139 - 157
  • [6] Statistical modelling of directional wind speeds using mixtures of von Mises distributions:: Case study
    Carta, Jose A.
    Bueno, Celia
    Ramirez, Penelope
    [J]. ENERGY CONVERSION AND MANAGEMENT, 2008, 49 (05) : 897 - 907
  • [7] Probability distributions for offshore wind speeds
    Morgan, Eugene C.
    Lackner, Matthew
    Vogel, Richard M.
    Baise, Laurie G.
    [J]. ENERGY CONVERSION AND MANAGEMENT, 2011, 52 (01) : 15 - 26
  • [8] WEIBULL DISTRIBUTIONS AND EXTREME WIND SPEEDS
    SIMIU, E
    FILLIBEN, JJ
    [J]. JOURNAL OF THE STRUCTURAL DIVISION-ASCE, 1980, 106 (12): : 2365 - 2374
  • [9] PROBABILITY DISTRIBUTIONS OF EXTREME WIND SPEEDS
    SIMIU, E
    FILLIBEN, JJ
    [J]. JOURNAL OF THE STRUCTURAL DIVISION-ASCE, 1976, 102 (09): : 1861 - 1877
  • [10] MEASURES OF CENTRALITY FOR MULTIVARIATE AND DIRECTIONAL DISTRIBUTIONS
    SMALL, CG
    [J]. CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 1987, 15 (01): : 31 - 39